Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 25, 2015, 5:30 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 5:30 PM CDT (22:30 UTC)
- Expired
- Mar 25, 2015, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 61 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 5:51 PM CDT | HAIL 1.75 | 4 N Luther, OK | |
| Mar 25, 6:15 PM CDT | HAIL 1 | 2 W Luther, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
932
WUUS54 KOUN 252230
SVROUN
OKC081-083-109-119-252315-
/O.NEW.KOUN.SV.W.0007.150325T2230Z-150325T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
NORTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 615 PM CDT
* AT 528 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF MERIDIAN TO NEAR EDMOND...MOVING
NORTHEAST AT 50 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED IN
THE NORTHWEST CORNER OF LINCOLN COUNTY ABOUT 10 MILES SOUTHWEST
OF PERKINS.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN OKLAHOMA CITY...EDMOND...STILLWATER...CUSHING...
CHANDLER...PERKINS...JONES...STROUD...YALE...LUTHER...WELLSTON...
CARNEY...TRYON...RIPLEY...AGRA...ARCADIA...WARWICK...KENDRICK...
MERIDIAN AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3581 9663 3560 9712 3556 9742 3575 9742
3588 9725 3615 9712 3615 9662
TIME...MOT...LOC 2228Z 233DEG 45KT 3576 9726 3567 9735
HAIL...1.50IN
WIND...60MPH
$$
..SPEG.1 follow-up statement
436
WWUS54 KOUN 252258
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT WED MAR 25 2015
OKC081-083-109-119-252315-
/O.CON.KOUN.SV.W.0007.000000T0000Z-150325T2315Z/
LOGAN OK-OKLAHOMA OK-PAYNE OK-LINCOLN OK-
558 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN LOGAN...NORTHEASTERN OKLAHOMA...SOUTHEASTERN PAYNE
AND NORTHERN LINCOLN COUNTIES...
AT 557 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OILTON TO 3 MILES NORTH OF LUTHER...MOVING EAST
AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CUSHING...CHANDLER...PERKINS...STROUD...YALE...LUTHER...WELLSTON...
CARNEY...TRYON...RIPLEY...AGRA...WARWICK...KENDRICK...MERIDIAN...
FALLIS...AVERY...INGALLS AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3581 9663 3561 9710 3567 9726 3576 9741
3588 9725 3600 9719 3615 9684 3615 9662
TIME...MOT...LOC 2257Z 269DEG 17KT 3609 9663 3571 9721
HAIL...1.50IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:37 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 25, 2:37 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
237 PM CDT WED MAR 25 2015
.DISCUSSION...
PRIMARY ISSUE IS THE SEVERE WEATHER POTENTIAL TONIGHT. SATELLITE
SHOWS STORM DEVELOPMENT WILL LIKELY BE OCCURRING SOON. LARGE HAIL
LOOKS TO BE THE PRIMARY THREAT IN THE AREA GIVEN THE RELATIVELY
HIGH CLOUDS BASES EXPECTED. STORMS WILL BE MOST NUMEROUS ALONG THE
FRONT... BUT ISOLATED STORMS WILL BE POSSIBLE ALONG THE COLD FRONT
AS WELL. STORMS WILL LIKELY EVOLVE INTO A LINE ALONG THE COLD
FRONT AS IT BARRELS SOUTHEAST THROUGH THE AREA.
ALSO OF CONCERN ARE THE VERY STRONG NORTH WINDS EXPECTED BEHIND
THE FRONT... ESPECIALLY IN WEST CENTRAL OKLAHOMA WHERE WE UPGRADED
TO THE HIGH WIND WARNING EARLIER THIS EVENING. GUSTS OF 60 MPH
WILL CERTAINLY BE POSSIBLE. THESE WINDS WILL SLOWLY DIMINISH
EARLY THURSDAY MORNING.
COOLER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEHIND THIS FRONT
WITH A SLIGHT WARMING THIS WEEKEND. THE 12Z GFS IS MUCH MORE
AGGRESSIVE WITH PRECIPITATION EARLY NEXT WEEK WITH AN UPPER TROUGH
APPROACHING THE AREA. THIS SOLUTION IS STILL QUITE AN OUTLIER WITH
OTHER MEDIUM RANGE MODELS PERSISTING WITH NORTHWEST FLOW ALOFT...
SO HAVE NOT MADE ANY SIGNIFICANT CHANGES IN THE EXTENDED PERIODS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 43 61 40 63 / 60 0 10 0
HOBART OK 40 62 38 66 / 20 0 0 0
WICHITA FALLS TX 45 63 42 69 / 30 0 0 0
GAGE OK 33 66 36 70 / 30 0 0 0
PONCA CITY OK 38 60 36 59 / 60 10 10 0
DURANT OK 49 62 41 66 / 70 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ004>010-012-013-019-
020-025.
HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ011-014>018-024.
WIND ADVISORY FROM 1 AM TO 4 AM CDT THURSDAY FOR OKZ011-014>018-
021>024-027-033>036-038.
WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
OKZ026-028>032-037-039>047-050-051.
HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 AM CDT THURSDAY
FOR OKZ021>023-027-033>036-038.
TX...WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
TXZ083>090.
&&
99/99Hazardous weather outlook, Mar 25, 11:49 AM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE NORMAN OK 1149 AM CDT WED MAR 25 2015 OKZ004>048-050>052-TXZ083>090-261200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1149 AM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA. THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF NORTH TEXAS... AND SOUTHERN... CENTRAL AND WESTERN OKLAHOMA. .LOCATION... THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM PONCA CITY TO KINGFISHER TO CHICKASHA... AND NORTH OF A LINE FROM CHICKASHA TO PURCELL TO SEMINOLE. THE SLIGHT RISK AREA IS EAST OF A LINE FROM MEDFORD TO SEILING TO CLINTON TO HOBART OKLAHOMA TO VERNON AND SEYMOUR TEXAS. .TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM THROUGH MIDNIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE THE MAIN HAZARDS WITH THE STRONGEST STORMS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE CONCERNS. .DISCUSSION... A WEAK BOUNDARY THAT PUSHED THROUGH MUCH OF THE AREA ON TUESDAY IS MOVING NORTH THROUGH NORTHERN OKLAHOMA LATE THIS MORNING. AS THIS OCCURS INCREASING AMOUNTS OF MOISTURE WILL SPREAD NORTHWARD ACROSS THE AREA. BY MID AFTERNOON... THIS BOUNDARY IS EXPECTED TO BE NEAR THE OKLAHOMA KANSAS BORDER WITH A MODERATELY UNSTABLE AIRMASS TO THE SOUTH OF IT ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. DAYTIME HEATING WILL AID IN INITIATING THUNDERSTORM DEVELOPMENT NEAR THIS BOUNDARY BY MID AFTERNOON. A FEW OF THESE STORMS WILL LIKELY BECOME SEVERE... CAPABLE OF LARGE HAIL AND STRONG WIND GUSTS. MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE FROM THE CENTRAL ROCKIES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. AS THIS OCCURS... A STRONG COLD FRONT WILL BEGIN TO SURGE SOUTH AND EAST ACROSS OKLAHOMA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT BY LATE THIS AFTERNOON FROM PORTIONS OF NORTHERN INTO WESTERN OKLAHOMA. THERE IS ALSO A CHANCE THAT ISOLATED STORMS MAY DEVELOP ON A DRYLINE IN SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS... HOWEVER A WARM LAYER OF AIR ALOFT WILL KEEP THE CHANCE OF STORMS LOWER ALONG THE DRYLINE AND MAY PREVENT STORM DEVELOPMENT COMPLETELY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE STORMS ALONG THE FRONT ARE EXPECTED TO QUICKLY DEVELOP INTO A LINE OF STORMS THAT WILL MOVE EAST ACROSS CENTRAL AND NORTHERN OKLAHOMA. SCATTERED STORMS WILL BE POSSIBLE FARTHER SOUTH AS THE FRONT PUSHES THROUGH THE AREA DURING THE EVENING AND OVERNIGHT PERIOD. .STRONG WINDS... VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT BEHIND A COLD FRONT. WINDS MAY GUST OVER 60 MPH IN SOME AREAS OF WESTERN OKLAHOMA. USE CAUTION IF TRAVELING... ESPECIALLY ON EAST- WEST ROADS. SEE WIND ADVISORY AND HIGH WIND WARNING FOR ADDITIONAL DETAILS. .FIRE WEATHER... A DRYLINE WILL WORK EAST ACROSS WESTERN NORTH TEXAS AND EXTREME SOUTHWEST OKLAHOMA THIS AFTERNOON. THIS DRIER AIR WILL COMBINE WITH VERY WARM TEMPERATURES AND STRONG WINDS TO ELEVATE WILDFIRE CONCERNS LATE THIS AFTERNOON AND INTO THIS EVENING. .COLD TEMPERATURES... TEMPERATURES WILL DROP BEHIND A COLD FRONT TONIGHT. SOME LOCATIONS OF NORTHWEST OKLAHOMA WILL DROP TO NEAR FREEZING FOR A SHORT TIME AROUND SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES RETURN TO OKLAHOMA AND WESTERN NORTH TEXAS NEXT MONDAY AND TUESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. .26. CORRECTED TO REMOVE EXTRA WORD
In the hours before
Special weather statement, Mar 25, 4:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT WED MAR 25 2015
OKZ020-252215-
PAYNE OK-
439 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PAYNE COUNTY UNTIL 515 PM
CDT...
AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STILLWATER...
MOVING EAST-NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3616 9682 3616 9662 3605 9662 3598 9708
3611 9715 3625 9685 3625 9682
TIME...MOT...LOC 2138Z 247DEG 49KT 3609 9703Local storm report, Mar 25, 4:59 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 SE STILLWATER 36.08N 97.02W
03/25/2015 E1.75 INCH PAYNE OK BROADCAST MEDIA
RELAYED BY KOCO-TV.
&&
FMLocal storm report, Mar 25, 5:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 5 E STILLWATER 36.12N 96.97W
03/25/2015 E2.00 INCH PAYNE OK STORM CHASER
&&
FMSpecial weather statement, Mar 25, 5:04 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT WED MAR 25 2015
OKZ017-022-023-252230-
CADDO OK-BLAINE OK-WASHITA OK-
504 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTH
CENTRAL BLAINE AND EASTERN WASHITA COUNTIES UNTIL 530 PM CDT...
AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLONY...
MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3541 9884 3547 9869 3546 9862 3549 9862
3564 9833 3531 9832 3518 9887
TIME...MOT...LOC 2156Z 251DEG 15KT 3536 9872
MBSLocal storm report, Mar 25, 5:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL STILLWATER 36.12N 97.06W
03/25/2015 E2.00 INCH PAYNE OK BROADCAST MEDIA
SOUTHEAST PART OF STILLWATER, TWEET RELAYED BY KWTV
&&
OUNLocal storm report, Mar 25, 5:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 8 SE STILLWATER 36.03N 96.96W
03/25/2015 E2.75 INCH PAYNE OK PUBLIC
RELAYED VIA TWITTER BY KOCO
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:39 PM CDT | Special Weather Statement | OUN | Atoka | 21 min |
| Mar 25, 4:14 AM CDT | High Wind Watch | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 5 more | 6 hr |
| Mar 25, 4:14 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 24 hr |
| Mar 25, 10:35 AM CDT | High Wind Warning | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 10 more | 12 hr |
| Mar 25, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 35 min |
| Mar 25, 3:26 PM CDT | Special Weather Statement | OUN | Payne | 34 min |
| Mar 25, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| Mar 25, 4:39 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| Mar 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| Mar 25, 5:04 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 25, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 36 min |
| Mar 25, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 42 min |
| Mar 25, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 40 min |
| Mar 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 52 min |
| Mar 25, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 66 min |
| Mar 25, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 46 min |
| Mar 25, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 41 min |
| Mar 25, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 22 min |
| Mar 25, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 43 min |
| Mar 25, 6:41 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 6 min |
| Mar 25, 6:43 PM CDT | Tornado Warning | OUN | Cleveland | 17 min |
| Mar 25, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 51 min |
| Mar 25, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.